| Model Number |
VCP519H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used on the rectus sheath.During the procedure, while suturing rectus sheath, the suture snapped off the needle.The procedure was delayed by 2 minutes, however, it was stated the surgery was not delayed due to the reported event.The procedure was successfully completed.There were no adverse patient consequences.No additional information was requested.
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 275 g/m.(b)(4).To date it has been reported that the device will not be returned.If the device or further details are received as a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: were there any unexpected outcomes or complications as a result of the prolonged surgery time? what tissue was being sutured when the event occurred? was additional dissection required in other organs/tissues other than the target tissue? was there any change in the patient¿s post operative care due to the prolonged procedure? please provide the lot number: lot no sc2aab, rectus sheath, no other consequences or unexpected outcomes occurred.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h4, h6 a manufacturing record evaluation was performed for the finished device batch, and no non-conformances were identified.